Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14408
Title: A class of random complementarity problems in Hilbert spaces
Authors: Chang, SS
Lee, HWJ 
Wu, DP
Keywords: Random complementarity problem
Random variational
Issue Date: 2005
Source: Mathematical communications, 2005, v. 10, p. 95-100 How to cite?
Journal: Mathematical communications 
Abstract: The purpose of this paper is to study the existence and approximation problem of random solutions for a class of random complementarity problems in the setting of Hilbert spaces.
URI: http://hdl.handle.net/10397/14408
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

17
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.